# SDR AUS20031085

- Difficulty date: October 28, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5711 · Wing Spar
- Part: Support
- Part number: 512204125
- Condition: Corroded
- Location: Lt Wing
- Part time: 16,177 cycles
- Component: Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING SPAR SUPPORT CORRODED.
